do not be too much preoccupied with fishy odour!
Yes, when you take fish oil pills, then you can taste something bad in your mouth because of the process of digesting them, but I do not think that this can control ALL your relationships with other people.
You did not mention your occupation, nor if you are engaged with someone, however, sometimes we worry too much about problems that are big... just for us!
Take this real example, I hope it will be enlightening and encouraging: one morning my colleague was at my side, speaking to me and I did not notice anything strange, then suddenly, she asked embarrassed: "Can you smell garlic odour? I am sorry, last evening I ate garlic and now my mouth tastes awful!!!" "NO, at all" "Are you sure?" "Yes, do not worry.", and so on for some minutes. Though I could not smell any garlic odour she was convinced of the contrary and at last I got her understand that it was only her "inside" problem.
So please, keep on taking fish oil or, if you like it, eat simply fish and be serene about yourself.
Best wishes, Claudia